Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 10, Pages 675-679
http://dx.doi.org/10.1155/S0161171200002209

Banach-Mackey, locally complete spaces, and p,q-summability

1Departmento de Matemáticas, ITAM, Rio Hondo #1, D. F., México 01000, Mexico
2Instituto de Matemáticas, Zona de la Investigacion Científica, Circuito Exterior, Ciudad Universitaria, D. F., México 04510, Mexico

Received 7 December 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We defined the p,q-summability property and study the relations between the p,q-summability property, the Banach-Mackey spaces and the locally complete spaces.

We prove that, for c0-quasibarrelled spaces, Banach-Mackey and locally complete are equivalent. Last section is devoted to the study of CS-closed sets introduced by Jameson and Kakol.